×

zbMATH — the first resource for mathematics

Éléments aléatoires dans les espaces vectoriels topologiques. (French) Zbl 0137.11403

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] A. Badrikian , Résultats relatifs aux éléments aléatoires prenant leurs valeurs dans un espace de Banach réflexif non séparable , C. R. Acad. Sci. Paris , t. 246 , 1985 , p. 882 - 884 . MR 130709 | Zbl 0083.13907 · Zbl 0083.13907
[2] N. Bourbaki , Éléments de mathématique . Livre II. Algèbre , Actualités Scientifiques et Industrielles , N^\circ 1236 , Hermann et Cie , Paris , 1955 . MR 417224 · Zbl 0067.08302
[3] N. Bourbaki , Éléments de mathématique . Livre V. Espaces vectoriels topologiques , Actualités Scientifiques et Industrielles , N^\circ 1189 , Hermann et Cie , Paris , 1952 . · Zbl 0050.10703
[4] N. Bourbaki , Éléments de mathématique . Livre V. Espaces vectoriels topologiques . Actualités Scientifiques et Industrielles , N^\circ 1229 , Hermann et Cie , Paris , 1955 . Zbl 0066.35301 · Zbl 0066.35301
[5] N. Bourbaki , Éléments de mathématique . Livre VI. Intégration , Actualités Scientifiques et Industrielles , N^\circ 1175 , Hermann et Cie , Paris , 1952 . MR 54691 | Zbl 0049.31703 · Zbl 0049.31703
[6] N. Bourbaki , Éléments de mathématique . Livre VI. Intégration , Actualités Scientifiques et Industrielles , N^\circ 1281 , Hermann et Cie , Paris , 1959 . MR 174550 | Zbl 0115.04903 · Zbl 0115.04903
[7] Le Cam , Convergence in distribution of stochastics processes , Univ. California Publ. Statist. , t. 2 , 1957 , n^\circ 11 , p. 207 - 236 . MR 86117 | Zbl 0077.12301 · Zbl 0077.12301
[8] R. Fortet , Normalverteilte Zufallselemente in Banachschen Raumen , Bericht über die Tagung Wahrscheinlichkeitsrechnung und Mathematische Statistik in Berlin , Berlin , Deutscher Verlag der Wissenschaften , 1956 , p. 29 - 35 . MR 82218 | Zbl 0071.12801 · Zbl 0071.12801
[9] M.L.M. Gelfand , Generalised Random Processes , Dokl. Akad. Nauk SSSR , t. 100 , 1955 , p. 853 - 856 . MR 68769 | Zbl 0068.11201 · Zbl 0068.11201
[10] Getoor , On characteristic function of Banach space-valued random variable , Pacific J. Math. , t. 7 , 1957 , p. 885 - 897 . Article | MR 88817 | Zbl 0078.31005 · Zbl 0078.31005 · doi:10.2140/pjm.1957.7.885 · minidml.mathdoc.fr
[11] P.R. Halmos , Measure Theory , New York , Van Norstand, 1950 . MR 33869 | Zbl 0040.16802 · Zbl 0040.16802
[12] O. Hans , Transactions of the first Prague Conference , 1956 .
[13] E. Hille , Functional Analysis and semi-groupe , Amer. Math. Soc. Colloq. Pub. , Vol. 31 , 1948 , New York . MR 25077 | Zbl 0033.06501 · Zbl 0033.06501
[14] A. Kolmogorov , La transformation de Laplace dans les espaces linéaires , C. R. Acad. Sci. Paris , t. 200 , 1935 , p. 1717 - 1718 . Zbl 0011.40602 · Zbl 0011.40602
[15] E. Mourier , Thèse.
[16] E. Mourier , Éléments aléatoires dans un espace de Banach . Ann. Inst. H. Poincaré , t. 13 , 1953 , p. 161 - 224 . Numdam | MR 64339 | Zbl 0053.09503 · Zbl 0053.09503 · numdam:AIHP_1953__13_3_161_0 · eudml:79044
[17] E. Mourier , L-random elements and L-random elements in Banach spaces . Proceedings of the third Berkeley Symposium on Mathematical Statistics and Probability , Berkeley and Los Angeles , University of California Press , t. 2 , 1956 , p. 231 - 242 . MR 93051 | Zbl 0072.34903 · Zbl 0072.34903
[18] Pettis , On Integration in Vector Spaces , Trans. Amer. Math. Soc. , t. 44 , 1938 . MR 1501970 | Zbl 0019.41603 | JFM 64.0371.02 · Zbl 0019.41603 · doi:10.2307/1989973 · www.emis.de
[19] Yu Prohorov , The convergence of random processes and limit theorem in the theory of probability , Teor. Veroyatnost i Primenen , t. 10 , 1956 , p. 177 - 238 . MR 84896 | Zbl 0075.29001 · Zbl 0075.29001
[20] Yu Prohorov , The method of characteristic Functions , Proceedings of the fourth Berkeley Symposium on Mathematical Statistics and Probability , Berkeley and Los Angeles , University of California Press , t. 2 , 1960 , p. 403 - 419 . MR 133846 | Zbl 0158.36502 · Zbl 0158.36502
[21] V. Sasanov , On characteristic functionals , Teor. Veroyatnost i Primenen , t. 3 , 1958 , p. 201 - 205 . MR 98423 | Zbl 0089.33801 · Zbl 0089.33801
[22] L. Schwartz , Théorie des distributions , Hermann et Cie , Paris , 1951 . MR 209834 | Zbl 0042.11405 · Zbl 0042.11405
[23] K. Winkelbauer , Czechosl. Mathem. Journ. , t. 6 , 1956 , p. 517 - 521 . Article | MR 90169 | Zbl 0075.13603 · Zbl 0075.13603 · eudml:11856
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.